# SDR AWXA200600873

- Difficulty date: May 23, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,896 hours, 24,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Missing
- Location: Flap Fairing
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 5 - DURING TAKEOFF FROM LAS, 10 KTS BELOW V1, CREW NOTICED DEFINITE SUDDEN PULL OF RT MAIN GEAR TO THE RIGHT.  DELAYED GEAR RETRACTION AND NOTICED MUCH HEAVIER THAN IN NORMAL VIBRATION.  NO POPS OR BANGS REPORTED.  DECLARED AN EMERGENCY GOING INTO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED AN INSPECTION OF THE NOSE GEAR, MAIN GEAR, WHEELS AND BRAKES.  JACKED RIGHT MAIN GEAR, TIRES TURNED FREELY, NO DRAGGING NOTICED.  PERFORMED TAXI CHECK, NO PULLING TO THE RIGHT.  INSPECTED FLAPS AND FOUND TWO LOOSE CANOE FLAP FAIRINGS.  REPLACED MISSING BUSHINGS AT ATTACH POINTS ON THE RIGHT WING NR 2 AND NR 3 MOVABLE FLAP FAIRINGS.
